Communications in Analysis and Geometry

Volume 13 (2005)

Number 1

Asymptotic Morse Theory for the Delta-V Equation

Pages: 187 – 252

DOI: http://dx.doi.org/10.4310/CAG.2005.v13.n1.a6

Authors

Sagun Chanillo

Andrea Malchiodi

Abstract

Given a smooth bounded domain, we consider the delta-v equation. We prescribe Dirichlet boundary datum, and consider the case in which this datum converges to zero. An asymptotic study of the corresponding Euler functional is performed, analyzing multiple-bubbling phenomena. This allows us to settle a particular case of a question raised by H. Brezis and J.M. Coron in [9].

Full Text (PDF format)